# SDR UALA2010100803734

- Difficulty date: October 6, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,968 hours, 10,883 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT SIGN AT MID-GALLEY MISSING EXIT SIGN LENS. FOUND LENS IN ADJACENT STOW BIN, NO DAMAGE, SECURED IN PLACE.
